# SDR UPS00833188

- Difficulty date: June 20, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA. 1260 - 1280,  LONG 35 LT, IS CRACKED.    REMOVED, FABRICATED, AND REPLACED LONGERON SEGMENT IAW DWG 3758593, AND SRM. 51-1-20D.
